# SDR IPXA2025022037965

- Difficulty date: January 16, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2510501
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - L/H I/B FLAP I/B TRACK FITTINGS HAS 8 HOLES WITH PITTING. ATA 57-55. ACCOMPLISHED REPAIR PER EO-92870-REQ1 AND VT-SAA EA 011-5753-01-B0371 I/R. REVIEWED
